# SDR AALA20161031012

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 4,214 hours, 1,582 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tach Generator
- Part serial: 70704
- Condition: Faulty
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING LANDING THE ECAM WHEEL PAGE SHOWED NO TEMPERATURE RISE ON #1 BRAKE INDICATING IT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACE THE NR 1 WHEEL TACHOMETER GENERATOR IAW AMM 32-42-57. SYSTEM CHECKS NORMAL.
